Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 301, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Sep 8, 2016, 8:51 PM CDT for Butler County, Cowley County, Kansas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 8, 2016, 8:51 PM CDT (01:51 UTC)
- Expired
- Sep 8, 2016, 9:45 PM CDT
- In force
- 54 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Butler County, KS, Cowley County, KS
The radar
The Wichita radar (KICT), 59 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 1.9 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 429 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 701 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- -74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
715
WUUS53 KICT 090151
SVRICT
KSC015-035-090245-
/O.NEW.KICT.SV.W.0301.160909T0151Z-160909T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
851 PM CDT THU SEP 8 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
NORTHEASTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 945 PM CDT
* AT 851 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DOUGLASS...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...LAW ENFORCEMENT HAVE REPORTED 60 MPH WINDS AND QUARTER
SIZED HAIL WITH THIS STORM.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LEON...BURDEN...ATLANTA...LATHAM...CAMBRIDGE...
WINFIELD CITY LAKE...EL DORADO AIRPORT AND BEAUMONT.
THIS INCLUDES INTERSTATE 35 NEAR MILE MARKER 67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3779 9695 3780 9653 3727 9653 3726 9694
TIME...MOT...LOC 0151Z 274DEG 25KT 3749 9701
HAIL...1.00IN
WIND...60MPH
$$
METZGER2 follow-up statements
521
WWUS53 KICT 090155
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
855 PM CDT THU SEP 8 2016
KSC015-035-090245-
/O.CON.KICT.SV.W.0301.000000T0000Z-160909T0245Z/
BUTLER KS-COWLEY KS-
855 PM CDT THU SEP 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHEASTERN BUTLER AND NORTHEASTERN COWLEY COUNTIES...
AT 855 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DOUGLASS...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...LAW ENFORCEMENT HAS REPORTED 60 MPH WINDS AND QUARTER
SIZED HAIL.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LEON...BURDEN...ATLANTA...LATHAM...CAMBRIDGE...WINFIELD CITY LAKE...
EL DORADO AIRPORT AND BEAUMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3779 9695 3780 9653 3727 9653 3726 9694
TIME...MOT...LOC 0155Z 274DEG 25KT 3749 9699
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
METZGER285
WWUS53 KICT 090237
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
937 PM CDT THU SEP 8 2016
KSC015-035-090246-
/O.EXP.KICT.SV.W.0301.000000T0000Z-160909T0245Z/
BUTLER KS-COWLEY KS-
937 PM CDT THU SEP 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUTLER AND
NORTHEASTERN COWLEY COUNTIES WILL EXPIRE AT 945 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3779 9695 3780 9653 3727 9653 3726 9694
TIME...MOT...LOC 0235Z 274DEG 25KT 3749 9699
$$
METZGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 6:55 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Sep 8, 6:55 PM CDT, 1 hour 56 minutes before
Area Forecast Discussion National Weather Service Wichita KS 655 PM CDT THU SEP 8 2016 ...Updated for 00z Aviation Discussion... .SHORT TERM...(This evening through Sunday night) Issued at 250 PM CDT Thu Sep 8 2016 The primary concern through Friday night continues to be heavy rain and flooding concerns although a handful of severe storms will be likely on Friday along a southward moving cold front. Widely scattered late afternoon storms are expected to become more widespread this evening and tonight across south central Kansas as low level moisture transport ramps up once again. This activity should drift eastward across portions of southeast Kansas after 07- 09z. Given the very moist column...efficient rain production and flooding concerns will remain possible across the watch area. After a brief lull during the morning hours on Friday...a southward advancing cold front will provide a focus for storms after 21z continuing through the evening and overnight hours for portions of the area. Heavy rain and damaging winds will be the primary threats through the evening hours with the potential for flooding across portions of south central and southeast Kansas. Sat-Sun...a stable post-frontal regime is anticipated over the weekend with dry weather conditions and below normal temperatures. .LONG TERM...(Monday through Thursday) Issued at 250 PM CDT Thu Sep 8 2016 Surface high pressure will translate east away from the area by early next week allowing breezy southerly winds to return to the Central Plains. Highs will climb back into the upper 80s by Monday as another cold front approaches late in the period. This front may provide a focus for storms late Sunday and lingering into Tue and possibly Wed as the front meanders over the area. Temperatures in the wake of the front will fall below climate normals with highs in the 60s and 70s while lows fall into the 50s. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 655 PM CDT Thu Sep 8 2016 Numerous thunderstorms are expected overnight over mainly south- central and southeast KS, along with southern portions of central and east-central KS south of I-70, as a strong low-level jet impinges on a stationary front over far southern KS. Airmass is very moist and moderately unstable, so intense rainfall rates are likely. Also cannot rule out a few strong/severe storms with dime size hail and 60 mph winds this evening. Activity should tend to gradually shift east by late tonight or early Friday morning. A lull is expected during the day Friday, before a strong cold front approaches from the north, increasing thunderstorm chances by afternoon/evening from the northwest. Strong/gusty north winds are expected in wake of the front tomorrow afternoon/evening. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 72 91 60 77 / 90 30 90 0 Hutchinson 71 90 58 77 / 70 50 90 0 Newton 71 90 57 76 / 80 30 90 0 ElDorado 73 91 59 76 / 90 30 90 0 Winfield-KWLD 73 92 61 78 / 80 30 90 0 Russell 68 87 51 77 / 20 70 10 0 Great Bend 68 89 53 78 / 30 70 20 0 Salina 71 89 55 78 / 30 70 50 0 McPherson 71 89 56 77 / 50 70 80 0 Coffeyville 74 92 62 78 / 70 50 80 0 Chanute 72 89 61 77 / 90 50 80 0 Iola 72 88 61 76 / 80 50 80 0 Parsons-KPPF 73 91 62 77 / 80 50 80 0 && .ICT Watches/Warnings/Advisories... Flash Flood Watch through Saturday morning for KSZ052-053- 068>072-083. && SHORT TERM...MWM LONG TERM...MWM AVIATION...ADK
Hazardous weather outlook, Sep 8, 8:49 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 849 PM CDT THU SEP 8 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-100200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 849 PM CDT THU SEP 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SHOWERS AND STORMS ARE LIKELY OVERNIGHT ACROSS SOUTH- CENTRAL...EAST-CENTRAL AND SOUTHEAST KANSAS. TORRENTIAL RAIN WITH HOURLY RATES EXCEEDING 2 INCHES WILL LEAD TO POCKETS OF FLOODING...WITH A FLASH FLOOD WATCH IN EFFECT FOR THE AREA. ADDITIONALLY...A HANDFUL OF STORMS WILL BE CAPABLE OF 60 MPH WINDS AND QUARTER SIZE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRONG COLD FRONT WILL ARRIVE ON FRIDAY AFTERNOON AND FRIDAY EVENING. STRONG TO SEVERE STORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT AS IT MOVES SOUTH ACROSS THE AREA FRIDAY EVENING. HEAVY RAIN MAY AGGRAVATE ONGOING FLOODING CONCERNS...WHILE WIND GUSTS TO 70 MPH AND QUARTER SIZED HAIL WILL ALSO BE POSSIBLE. ANOTHER FAST MOVING STORM SYSTEM WILL BRING INCREASING CHANCES FOR STORMS LATE MONDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT AND AGAIN FRIDAY EVENING AND NIGHT. ADDITIONALLY...RAINFALL AND FLOODING REPORTS ARE ALWAYS GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, Sep 8, 8:28 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
828 PM CDT THU SEP 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM FLOOD HAYSVILLE 37.57N 97.35W
09/08/2016 SEDGWICK KS EMERGENCY MNGR
STREET FLOODING REPORTED ALONG 71ST STREET SOUTH BETWEEN
SENECA AND MERIDIAN.
&&
ADKLocal storm report, Sep 8, 8:29 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
829 PM CDT THU SEP 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST 2 W MULVANE 37.48N 97.28W
09/08/2016 E60 MPH SEDGWICK KS TRAINED SPOTTER
TRAINED SPOTTER REPORTS 60 MPH WINDS AT OLIVER AND 119TH
STREET SOUTH.
&&
VJPSpecial weather statement, Sep 8, 8:29 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
829 PM CDT THU SEP 8 2016
KSZ082-091-090215-
HARPER KS-KINGMAN KS-
829 PM CDT THU SEP 8 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
HARPER COUNTY IN SOUTH CENTRAL KANSAS...
KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 915 PM CDT
* AT 826 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL NEAR ATTICA...
MOVING EAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
KINGMAN...ANTHONY...HARPER...ATTICA...NORWICH...CUNNINGHAM...
NASHVILLE...MURDOCK...WILLOWDALE...ZENDA...SPIVEY...CLEVELAND...
DANVILLE...FREEPORT...CRYSTAL SPRINGS...RAGO AND RUNNYMEDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3712 9835 3739 9834 3739 9846 3764 9846
3767 9781 3712 9781
TIME...MOT...LOC 0128Z 250DEG 11KT 3729 9825
METZGERLocal storm report, Sep 8, 8:34 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
834 PM CDT THU SEP 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG 2 S HAYSVILLE 37.54N 97.35W
09/08/2016 SEDGWICK KS PUBLIC
PICTURE SENT VIA TWITTER OF A FOUR INCH DIAMETER TREE TOP
CAME DOWN ON A HOUSE. TIME IS APPROXIMATED FROM RADAR.
&&
VJPLocal storm report, Sep 8, 8:36 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
836 PM CDT THU SEP 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HEAVY RAIN 4 NNW CLEARWATER 37.56N 97.53W
09/08/2016 M3.48 INCH SEDGWICK KS NWS EMPLOYEE
NWS EMPLOYEE HAS MEASURED 3.48 INCHES OF RAIN SINCE
MIDNIGHT.
&&
VJPSpecial weather statement, Sep 8, 8:40 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
840 PM CDT THU SEP 8 2016
KSZ049-051>053-067-068-090215-
CHASE KS-SALINE KS-HARVEY KS-MCPHERSON KS-MARION KS-RENO KS-
840 PM CDT THU SEP 8 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
CHASE COUNTY IN EAST CENTRAL KANSAS...
SOUTHEASTERN SALINE COUNTY IN CENTRAL KANSAS...
NORTHERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
MCPHERSON COUNTY IN CENTRAL KANSAS...
MARION COUNTY IN CENTRAL KANSAS...
NORTHEASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 915 PM CDT
* AT 837 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL NEAR
DURHAM...OR 8 MILES NORTHEAST OF HILLSBORO...MOVING EAST AT 15 MPH.
HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
HUTCHINSON...NEWTON...MCPHERSON...HESSTON...LINDSBORG...
HILLSBORO...HALSTEAD...MARION...NORTH NEWTON...MOUNDRIDGE...
INMAN...BUHLER...PEABODY...COTTONWOOD FALLS...BURRTON...GALVA...
CANTON...STRONG CITY...FLORENCE AND MARQUETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3861 9737 3861 9693 3852 9693 3852 9635
3811 9636 3809 9715 3808 9715 3792 9792
3861 9790 3863 9737
TIME...MOT...LOC 0139Z 250DEG 11KT 3847 9712
METZGERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 7:01 PM CDT | Special Weather Statement | ICT | Rice | 29 min |
| Sep 8, 7:12 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 63 min |
| Sep 8, 7:20 PM CDT | Special Weather Statement | ICT | McPherson, Marion | 25 min |
| Sep 8, 7:23 PM CDT | Areal Flood Warning | ICT | Rice | 13 hr |
| Sep 8, 7:37 PM CDT | Areal Flood Warning | ICT | Sedgwick | 4 hr |
| Sep 8, 7:41 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 31 min |
| Sep 8, 7:50 PM CDT | Special Weather Statement | ICT | Rice | 25 min |
| Sep 8, 7:56 PM CDT | Special Weather Statement | ICT | McPherson, Marion | 34 min |
| Sep 8, 8:02 PM CDT | Areal Flood Warning | ICT | McPherson, Marion | 40 hr |
| Sep 8, 8:10 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 65 min |
| Sep 8, 8:18 PM CDT | Special Weather Statement | ICT | Allen, Labette, Montgomery, Neosho, Wilson | 42 min |
| Sep 8, 8:29 PM CDT | Special Weather Statement | ICT | Harper, Kingman | 46 min |
| Sep 8, 8:40 PM CDT | Special Weather Statement | ICT | Chase, Harvey, McPherson, Marion | 35 min |
| Sep 8, 9:05 PM CDT | Special Weather Statement | ICT | Labette | 25 min |
| Sep 8, 9:11 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sumner | 31 min |
| Sep 8, 9:19 PM CDT | Special Weather Statement | ICT | Kingman, Reno | 26 min |
| Sep 8, 9:21 PM CDT | Special Weather Statement | ICT | Chase, Marion | 24 min |
| Sep 8, 9:38 PM CDT | Special Weather Statement | ICT | Elk, Greenwood | 37 min |
| Sep 8, 9:43 PM CDT | Special Weather Statement | ICT | Harper, Harvey, Sedgwick, Sumner | 32 min |
| Sep 8, 9:46 PM CDT | Special Weather Statement | ICT | Kingman, Reno | 29 min |
| Sep 8, 10:08 PM CDT | Areal Flood Warning | ICT | Chase | 12 hr |
| Sep 8, 10:20 PM CDT | Special Weather Statement | ICT | Harper, Kingman, Sumner | 25 min |
| Sep 8, 10:21 PM CDT | Special Weather Statement | ICT | Butler, Chase | 24 min |
| Sep 8, 10:22 PM CDT | Special Weather Statement | ICT | Elk, Wilson | 38 min |
| Sep 8, 10:49 PM CDT | Special Weather Statement | ICT | Harper, Kingman, Sedgwick, Sumner | 41 min |
| Sep 8, 11:06 PM CDT | Flash Flood Warning | ICT | Sedgwick | 8 hr |
| Sep 8, 11:11 PM CDT | Areal Flood Warning | ICT | Kingman | 18 hr |
| Sep 9, 12:15 AM CDT | Areal Flood Warning | ICT | Allen, Greenwood, Woodson | 9 hr |
| Sep 9, 12:17 AM CDT | Areal Flood Warning | ICT | Butler | 9 hr |
| Sep 9, 1:39 AM CDT | River Flood Warning | ICT | Kingman | 32 hr |
| Sep 9, 2:45 AM CDT | Flash Flood Warning | ICT | Allen, Greenwood, Neosho, Wilson, Woodson | 11 hr |
| Sep 9, 3:44 AM CDT | Flash Flood Warning | ICT | Cowley, Sumner | 10 hr |
| Sep 9, 4:01 AM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 42 hr |
| Sep 9, 5:09 AM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 57 hr |
| Sep 9, 5:24 AM CDT | Flash Flood Warning | ICT | Butler | 8 hr |
| Sep 9, 5:40 AM CDT | River Flood Warning | ICT | Sedgwick | 14 hr |
| Sep 9, 6:37 AM CDT | River Flood Warning | ICT | Sumner | 69 hr |
| Sep 9, 6:43 AM CDT | River Flood Warning | ICT | Allen, Neosho | 3 days |
| Sep 9, 7:35 AM CDT | Flash Flood Warning | ICT | Sedgwick | 7 hr |
| Sep 9, 7:39 AM CDT | River Flood Warning | ICT | Sumner | 3 days |
| Sep 9, 7:49 AM CDT | River Flood Warning | ICT | Wilson | 48 hr |
| Sep 9, 7:50 AM CDT | River Flood Warning | ICT | Wilson | 43 hr |
| Sep 9, 8:08 AM CDT | River Flood Warning | ICT | Marion | 26 hr |
| Sep 9, 8:08 AM CDT | River Flood Warning | ICT | Chase | 43 hr |
| Sep 9, 8:08 AM CDT | River Flood Warning | ICT | Chase, Lyon | 64 hr |
| Sep 9, 8:20 AM CDT | Areal Flood Warning | ICT | Chase | 9 hr |
| Sep 9, 8:55 AM CDT | River Flood Warning | ICT | Allen | 53 hr |
| Sep 9, 8:55 AM CDT | River Flood Warning | ICT | Neosho | 3 days |
| Sep 9, 8:55 AM CDT | River Flood Warning | ICT | Labette, Neosho | 5 days |
| Sep 9, 8:55 AM CDT | River Flood Warning | ICT | Cherokee, Labette | 5 days |
| Sep 9, 9:37 AM CDT | River Flood Warning | ICT | Sedgwick | 36 hr |
| Sep 9, 9:59 AM CDT | River Flood Warning | ICT | Butler | 52 hr |
| Sep 9, 9:59 AM CDT | River Flood Warning | ICT | Butler, Cowley | 64 hr |
| Sep 9, 10:05 AM CDT | River Flood Warning | ICT | Butler, Cowley | 52 hr |
| Sep 9, 10:05 AM CDT | River Flood Warning | ICT | Butler, Cowley | 4 days |
| Sep 9, 10:05 AM CDT | River Flood Warning | ICT | Cowley | 4 days |
| Sep 9, 10:07 AM CDT | River Flood Warning | ICT | Cowley | 4 days |
| Sep 9, 10:38 AM CDT | Areal Flood Warning | ICT | Chase | 7 hr |
| Sep 9, 1:14 PM CDT | Areal Flood Warning | ICT | Sedgwick | 8 hr |
| Sep 9, 1:21 PM CDT | Areal Flood Warning | ICT | Cowley, Sumner | 8 hr |
| Sep 9, 1:25 PM CDT | Areal Flood Warning | ICT | Allen, Greenwood, Neosho, Wilson, Woodson | 8 hr |
| Sep 9, 3:33 PM CDT | River Flood Warning | ICT | Sumner | 41 hr |
| Sep 9, 5:16 PM CDT | Areal Flood Warning | ICT | Kingman | 18 hr |
| Sep 9, 5:20 PM CDT | Areal Flood Warning | ICT | Chase | 18 hr |
| Sep 9, 5:29 PM CDT | Special Weather Statement | ICT | McPherson | 46 min |
| Sep 9, 6:00 PM CDT | Special Weather Statement | ICT | Reno | 60 min |
| Sep 9, 6:08 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 53 min |
| Sep 9, 6:20 PM CDT | Special Weather Statement | ICT | Harper | 55 min |
| Sep 9, 6:33 PM CDT | Special Weather Statement | ICT | Marion | 57 min |
| Sep 9, 6:43 PM CDT | Special Weather Statement | ICT | Reno | 62 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.